Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 42, Pages 2667-2672
http://dx.doi.org/10.1155/S0161171203012043

Local spectral theory for 2×2 operator matrices

Département de Mathématiques et Informatique, Faculté des Sciences de Rabat, Université Mohamed V, Rabat BP 1014, Morocco

Received 13 February 2001; Revised 11 July 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Elbjaoui and E. H. Zerouali, “Local spectral theory for operator matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 42, pp. 2667-2672, 2003. https://doi.org/10.1155/S0161171203012043.